Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Blisters On The Face, Eyes, Nose And Jawline?

I had my first outbreak of blisters on my face 3 weeks ago. I have never had herpes before. Started taking 200mg acyclovir 5x per day. For the first couple days the drug seemed to help heal my sores, but everyday I get new blisters. They increased my dose to 400 mg 5x per day and its gotten considerably worse. They are painful and itchy. I ve been to the doctor 3 times. Should I see a dermatologist or do I need to change meds. I feel the stress of them are making it worse. The blisters are only attacking one side of my face, eye, nose and jawline. Please help.
Mon, 18 Dec 2017
Report Abuse
Dermatologist 's  Response
Hi.
As per your case history you are having herpes zoster.
My treatment advice is -
1. Don't squeeze the lesions as it may worsen the condition.
2. Apply a mild antibiotic cream like fusiderm cream twice daily on it.
3. Continue acyclovir tab. and take a NSAID like ibuprofen for pain.
4. Other treatment options are oral antibiotics, oral steroid taken only after consulting a dermatologist.

Thanks.
Dr. Harshit bhachech.
MBBS, DDVL.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Aciclovir


Loading Online Doctors....
What Causes Blisters On The Face, Eyes, Nose And Jawline?

Hi. As per your case history you are having herpes zoster. My treatment advice is - 1. Don t squeeze the lesions as it may worsen the condition. 2. Apply a mild antibiotic cream like fusiderm cream twice daily on it. 3. Continue acyclovir tab. and take a NSAID like ibuprofen for pain. 4. Other treatment options are oral antibiotics, oral steroid taken only after consulting a dermatologist. Thanks. Dr. Harshit bhachech. MBBS, DDVL.